People who take too much acetaminophen suppositories may have overdose symptoms that could include:
- Nausea and vomiting
- Appetite loss
- Abdominal pain (stomach pain), especially near the liver (the upper-right part of the abdomen)
- Yellow eyes or skin (jaundice)
- Liver failure
- Kidney failure
- Heart problems
- Loss of life.
If you think you or your child has received too much acetaminophen, seek medical attention immediately.
(Click Tylenol Overdose for more information.)
Acetaminophen suppositories should be stored at room temperature, away from moisture and heat. If room temperature is above 80 degrees Fahrenheit, you should keep them in the refrigerator to prevent them from melting. Keep them in their foil packaging until just before use.
Acetaminophen suppositories are available in the following strengths:
- 80 mg
- 120 mg
- 325 mg
- 650 mg.
Currently, generic acetaminophen suppositories are available.